Hail, Starr
- When
- June 4, 8:50 PM CST
- Where
- Starr County, Falcon Hgts
- Measured
- 0.75 in hail
- Reported by
- Post Office
- Coordinates
- 26.550, -99.130
Falcon Heights Postmaster reports marble size hail and slightly larger hailstones at Falcon Dam.
Isolated severe thunderstorms developed in Starr County on the evening of June 4. The storms produced large hail near Falcon Dam and Falcon Heights.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BRO wrote it up.
Isolated severe thunderstorms developed in Starr County on the evening of June 4. The storms produced large hail near Falcon Dam and Falcon Heights.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at Jun 4, 6:45 PM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 745 PM CDT MON JUN 4 2007 .DISCUSSION...RADAR SHOWS STORMS MOVING VERY SLOWLY EASTWARD OFF THE MOUNTAINS OF NORTHEAST MEXICO. THESE STORMS LOOK TO BE BRIEFLY SEVERE AT TIMES BUT ARE HAVING TROUBLE MAINTAINING THEMSELVES AS THEY MOVE DOWNSLOPE TOWARD THE WESTERN VALLEY. 00Z LAPS DATA SHOWS CAPE OVER THE WESTERN VALLEY STILL IN EXCESS OF 3500 J/KG WITH A CIN AROUND -40 J/KG. CONDITIONS BECOME LESS FAVORABLE FURTHER EAST. ALTHOUGH THE LOSS OF SURFACE HEATING IS CAUSING THERMODYNAMICS TO BECOME LESS FAVORABLE...CANNOT RULE OUT THE POSSIBILITY OF A STORM REACHING THE WESTERN VALLEY TONIGHT AND WILL CONTINUE THE SLIGHT CHANCE POPS MAINLY OUT WEST. BESIDES TWEAKING POP GRIDS FOR THE NEXT 18 HOURS...HAVE ALSO MADE SLIGHT CHANGES TO SEVERAL VARIABLES IN THE 2 TO 3 DAY RANGE TO REFLECT THE LATEST MODELS AND TO IMPROVE CONSISTENCY WITH CRP. NO OTHER CHANGES PLANNED THIS EVENING. && .MARINE...GENERAL SE FLOW AT 10 KTS WITH 2 TO 3 FOOTERS OFFSHORE...AS LITTLE PGF OVR REGION. SFC LOW PRESSURE DEVELOPS AND DEEPENS OVR EXTREME NW OK WED PM...INCREASING SOUTHEAST FLOW ACROSS THE NORTHWEST GULF THEN AND LASTING THROUGH THE WEEKEND. INCREASED WINDS WILL INCREASE SEAS OFFSHORE TO 4 TO 6 FEET BY THE WEEKEND. && .AVIATION...THERE IS A POSSIBILITY OF A ROGUE TSTM MOVING IN FROM THE NORTHWEST OVERNIGHT MAINLY IN THE WRN VLY. THIS WILL CAUSE BRIEF LOWER CIGS AND SHIFTING WINDS. GENERALLY...VFR THRU WED. && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPTIC/GRIDS....68/KL MARINE/AVIATION...58/JP HMT/MESOSCALE.....ABBOTT THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 500 AM CDT MON JUN 4 2007 TXZ248>257-051100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 500 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA DUE TO EASTERLY SWELLS. AND...THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT FOR ALL OF DEEP SOUTH TEXAS... WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE IN ANY THUNDERSTORMS. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS DEEP SOUTH TEXAS THROUGH EARLY TUESDAY MORNING. ALSO...UNSEASONABLY WARM WEATHER WILL CREATE MORE DIFFICULT CONDITIONS FOR ANYONE WORKING OUTSIDE TUESDAY THROUGH SUNDAY. BE SURE TO DRINK PLENTY OF WATER...WEAR LOOSE FITTING LIGHT COLORED CLOTHING...AND TAKE FREQUENT BREAKS. INCREASING WINDS AND SEAS ALONG THE LOWER TEXAS COAST MAY REQUIRE A SMALL CRAFT ADVISORY WEDNESDAY NIGHT THROUGH SATURDAY NIGHT. AND...A MODERATE TO HIGH RISK OF RIP CURRENTS WILL LIKELY ACCOMPANY THESE WINDS AND SEAS. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER MONDAY NIGHT THROUGH TUESDAY MORNING TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. TOMASELLI
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 848 PM CDT MON JUN 4 2007 TXZ248-050245- ZAPATA TX- 848 PM CDT MON JUN 4 2007 ...RAPIDLY DEVELOPING THUNDERSTORMS JUST SOUTH OF SAN YGNACIO... STRONG THUNDERSTORMS WERE RAPIDLY FORMING JUST SOUTH OF SAN YGNACIO...IN ADJACENT MEXICO. THE THUNDERSTORMS WERE MOVING SOUTHEAST AT 10 MPH. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE. PHILO
The Brownsville radar (KBRO), 185 km away, was scanning. The volume nearest the first event began at 02:47 UTC.
2 hail. Local standard time, as filed.
Falcon Heights Postmaster reports marble size hail and slightly larger hailstones at Falcon Dam.
Roma police department relayed report of quarter size hail in vicinity of Falcon Dam and Falcon Heights in Starr County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2007Every state in 2007This day in weather historyWarnings in Texas, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39174, 39175.